# SDR SWIA2023010567076

- Difficulty date: December 15, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 21,222 hours, 11,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frm 31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH SEAT TRACK BEAM CORRODED AT SEAT TRACK FLOOR BETWEEN FR 31-31.     (C-CHECK RO 1/3/2023)    REMOVED AND REPLACED RH I/B SEAT TRACK BEAM FR 23 - 34 REF EMB 175 SRM 51-40-08. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS. THIS ACTION DOES NOT EFFECT THE A/C WEIGHT AND BALLANCE.
